Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 2, NWS Springfield, MO

June 5, 2014Jasper County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 5, 2014, 9:27 AM CDT for Jasper County, Missouri. It took effect at Jun 5, 2014, 11:56 AM CDT. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
Jun 5, 2014, 9:27 AM CDT (14:27 UTC)
In effect from
Jun 5, 2014, 11:56 AM CDT
Expired
Jun 8, 2014, 2:04 AM CDT
In force
62 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Jasper County, MO

The radar

The Springfield radar (KSGF), 105 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River near Waco (WCOM7). The gauge peaked at 19.74 ft at Jun 6, 2014, 4:00 PM CDT.

actionminormoderate10203006/0506/0606/0706/0806/09
Action stage
15 ft
Minor stage
19 ft
Moderate stage
30 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WGUS43 KSGF 051427
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 AM CDT THU JUN 5 2014



...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Spring River at Carthage affecting Jasper County
  Spring River near Waco affecting Jasper County
.This warning is based on future forecast precipitation amounts of 
1 to 4 inches during the next 48 hours near the river basin.
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf 

&&

MOC097-060227-
/O.NEW.KSGF.FL.W.0001.140605T1938Z-140608T0433Z/
/CHTM7.2.ER.140605T1938Z.140606T0600Z.140607T0433Z.NO/
927 AM CDT THU JUN 5 2014

 The National Weather Service in Springfield has issued a 
 Flood Warning for the Spring River at Carthage.

* from this afternoon to Saturday evening...until further notice.
 Flood Warning for 
  the Spring River at Carthage.
* from this afternoon to Saturday evening...until further notice.

* At  8:45 AM Thursday The stage was 5.9 feet. 
* Flood stage is 10.0 feet. 
* Moderate flooding is forecast. 
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 15.4 feet by around midnight. The river will fall 
  below flood stage by tomorrow late evening.
* Impact...At 15.5 feet...On Java Street, just southwest of the gage 
  site, flood waters impact homes near the river.

&&


                 FLD  OBSERVED           FORECAST 7 AM

LOCATION         STG  STG  DAY TIME     Fri   Sat   Sun

Spring River Basin
  Carthage         10   5.9 Thu 09 AM  14.9   7.5   4.6


&&


LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437

 

$$

MOC097-060227-
/O.NEW.KSGF.FL.W.0002.140605T1656Z-140608T0704Z/
/WCOM7.1.ER.140605T1656Z.140606T0600Z.140607T0704Z.NO/
927 AM CDT THU JUN 5 2014

 The National Weather Service in Springfield has issued a 
 Flood Warning for the Spring River near Waco.

* until late Saturday night...until further notice.
 Flood Warning for 
  the Spring River near Waco.
* until late Saturday night...until further notice.

* At  8:30 AM Thursday The stage was 10.6 feet. 
* Flood stage is 19.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 24.5 feet by around midnight. The river will fall 
  below flood stage by early Saturday morning.


&&


                 FLD  OBSERVED           FORECAST 7 AM

LOCATION         STG  STG  DAY TIME     Fri   Sat   Sun

Spring River Basin
  Waco             19  10.6 Thu 08 AM  24.4  15.8   6.7


&&


LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454

 

$$
5 follow-up statements
362 
WGUS83 KSGF 051934
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 PM CDT THU JUN 5 2014





...The Flood Warning continues for the following rivers in 
Missouri...
 
  Spring River at Carthage affecting Jasper County 
  Spring River near Waco affecting Jasper County 
.Heavy rainfall from earlier today will cause river levels to 
rise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC097-061034-
/O.EXT.KSGF.FL.W.0001.140605T2100Z-140608T0537Z/
/CHTM7.1.ER.140605T2100Z.140606T1200Z.140607T0537Z.NO/
234 PM CDT THU JUN 5 2014

The Flood Warning continues for 
  The Spring River at Carthage.
* At  1:45 PM Thursday The stage was 9.5 feet. 
* Flood stage is 10.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 12.9 feet by tomorrow morning.  The river 
  will fall below flood stage by early Saturday morning.
* Impact...At 15.5 feet...On Java Street, just southwest of the gage 
  site, flood waters impact homes near the river.

&&

LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437


$$

MOC097-061034-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-140608T0250Z/
/WCOM7.1.ER.140606T0655Z.140606T1800Z.140607T0250Z.NO/
234 PM CDT THU JUN 5 2014

The Flood Warning continues for 
  The Spring River near Waco.
* At  1:30 PM Thursday The stage was 14.0 feet. 
* Flood stage is 19.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by around midnight and continue 
  to rise to near 20.7 feet by tomorrow early afternoon.  The river 
  will fall below flood stage by tomorrow late evening.


&&

LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454


$$
791 
WGUS83 KSGF 060133
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT THU JUN 5 2014

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Spring River at Carthage affecting Jasper County 
  Spring River near Waco affecting Jasper County 
.Heavy rainfall earlier today over southeast Kansas and southwest 
Missouri will cause river levels to rise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC097-061633-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-140607T2000Z/
/CHTM7.1.ER.140605T2028Z.140606T0600Z.140606T2000Z.NO/
833 PM CDT THU JUN 5 2014

The Flood Warning continues for 
  The Spring River at Carthage.
* At  7:45 PM Thursday The stage was 11.9 feet. 
* Flood stage is 10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by 
  around midnight.  The river will fall below flood stage tomorrow 
  afternoon.
* Impact...At 14.0 feet...Moderate flooding occurs at the gage site. 
  The levee system closes due to flood waters affecting the north 
  central industrial section of Carthage. Flood waters affect low 
  lying areas and country roads north and west of Carthage along the 
  river. Kellogg Lake Park floods and is closed.

&&

LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437


$$

MOC097-061632-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-140607T1200Z/
/WCOM7.1.ER.140606T1200Z.140606T1200Z.140606T1200Z.NO/
833 PM CDT THU JUN 5 2014

The Flood Warning continues for 
  The Spring River near Waco.
* At  7:30 PM Thursday The stage was 16.4 feet. 
* Flood stage is 19.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple
  Bridge flood. Flood waters impact low areas near Galesburg upstream
  from the Waco forecast point. Blackberry Creek floods due to 
  backwater effects from the Spring River. 

&&

LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454


$$
766 
WGUS83 KSGF 061558
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT FRI JUN 6 2014

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Spring River at Carthage affecting Jasper County 
  Spring River near Waco affecting Jasper County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC097-070658-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-140607T2110Z/
/CHTM7.1.ER.140605T2028Z.140606T0845Z.140606T2110Z.NO/
1058 AM CDT FRI JUN 6 2014

The Flood Warning continues for 
  The Spring River at Carthage.
* At 10:45 AM Friday The stage was 11.2 feet. 
* Flood stage is 10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site. 
  Flood waters impact State Highway 37 east of Carthage between 
  Avilla and Reeds.

&&

LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437


$$

MOC097-070658-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-140607T1900Z/
/WCOM7.1.ER.140606T1455Z.140606T1800Z.140606T1900Z.NO/
1058 AM CDT FRI JUN 6 2014

The Flood Warning continues for 
  The Spring River near Waco.
* At 10:30 AM Friday The stage was 19.0 feet. 
* Flood stage is 19.0 feet. 
* Minor flooding is forecast.
* Forecast...rise to 19.1 feet by this afternoon.  The river will
  then fall below flood stage late this afternoon.
* Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple
  Bridge flood. Flood waters impact low areas near Galesburg upstream
  from the Waco forecast point. Blackberry Creek floods due to 
  backwater effects from the Spring River. 

&&

LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454


$$
848 
WGUS83 KSGF 061937
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT FRI JUN 6 2014

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Spring River at Carthage affecting Jasper County 
  Spring River near Waco affecting Jasper County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC097-071037-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-140607T2049Z/
/CHTM7.1.ER.140605T2028Z.140606T0845Z.140606T2049Z.NO/
237 PM CDT FRI JUN 6 2014

The Flood Warning continues for 
  The Spring River at Carthage.
* At  1:45 PM Friday The stage was 10.5 feet. 
* Flood stage is 10.0 feet. 
* Minor flooding is occurring.

* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site. 
  Flood waters impact State Highway 37 east of Carthage between 
  Avilla and Reeds.

&&

LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437


$$

MOC097-071036-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-140607T2004Z/
/WCOM7.1.ER.140606T1455Z.140606T1800Z.140606T2004Z.NO/
237 PM CDT FRI JUN 6 2014

The Flood Warning continues for 
  The Spring River near Waco.
* At  1:30 PM Friday The stage was 19.1 feet. 
* Flood stage is 19.0 feet. 
* Minor flooding is occurring.

* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple
  Bridge flood. Flood waters impact low areas near Galesburg upstream
  from the Waco forecast point. Blackberry Creek floods due to 
  backwater effects from the Spring River. 

&&

LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454


$$
337 
WGUS83 KSGF 070105
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT FRI JUN 6 2014

...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Spring River at Carthage affecting Jasper County
  
...The Flood Warning continues for the following rivers in 
Missouri...
 
  Spring River near Waco affecting Jasper County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC097-071605-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-140608T0239Z/
/WCOM7.1.ER.140606T1455Z.140606T2200Z.140607T0239Z.NO/
805 PM CDT FRI JUN 6 2014

The Flood Warning continues for 
  The Spring River near Waco.
* At  7:30 PM Friday The stage was 19.5 feet. 
* Flood stage is 19.0 feet. 
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple
  Bridge flood. Flood waters impact low areas near Galesburg upstream
  from the Waco forecast point. Blackberry Creek floods due to 
  backwater effects from the Spring River. 

&&

LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454


$$

MOC097-070135-
/O.CAN.KSGF.FL.W.0001.000000T0000Z-140607T2049Z/
/CHTM7.1.ER.140605T2028Z.140606T0845Z.140606T2336Z.NO/
805 PM CDT FRI JUN 6 2014

The Flood Warning is cancelled for 
  The Spring River at Carthage.
* At  7:45 PM Friday The stage was 9.8 feet. 
* Flood stage is 10.0 feet. 
* Forecast...The river will continue to fall to 9.1 feet by Sunday 
  morning.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site. 
  Flood waters impact State Highway 37 east of Carthage between 
  Avilla and Reeds.

&&

LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 5, 6:25 AM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 5, 6:25 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 AM CDT Thu Jun 5 2014

.SHORT TERM...(Today and Tonight)
Issued at 418 AM CDT THU JUN 5 2014

Active morning of weather across area this morning. Training
convection extending from the Pittsburg, KS/Joplin, MO area
southeastward toward Branson has produced numerous reports of
hail and very heavy rainfall. Additional isolated storms have
redeveloped over south central Missouri.

Main forecast focus is the developing severe thunderstorm complex
over central Kansas. This system is quickly getting its act
together this morning and will continue to accelerate east,
closely following forward propagating system motion vectors
(currently at 50-60kt to the east southeast).

This convective complex will continue to move into a favorable
environment. There is no lack of thermo ahead of this system with
MUCAPE around/above 2000 J/kg from areas along and south of Nevada
to West Plains. MUCAPE will actually increase a bit this morning,
with the RUC suggesting around 3000 J/kg by the mid/late morning
hours. Deep layer shear of 40 to 50 kt will ensure continued storm
organization. While low level shear is a bit light/disorganized,
low level theta-e differences in the mid/upper 20s C are suggested
by the short term models which indicates good wind potential.
The weak low level shear does keep 0-3km shear vectors in the
20-25kt range (oriented west to east). This is not ideal for
mesovortex production, but it is still plausible to see
mesovorticies with any west to east surges embedded within the
line.

Locations most prone to seeing this squall line will be areas
(roughly) along and south of Nevada to West Plains. Timing wise,
it looks like this system will enter the western portions of the
outlook area by 8 AM, with a progressive acceleration to the east
through the morning hours. Current estimates place the line around
the highway 65 corridor around 10 AM, south central MO by noon.
These will definitely need to be revised as this system matures
and accelerates.

Hazards...the biggest risk will be wind gusts to 70mph. Localized
areas of stronger winds are possible, especially considering the
increase in low level theta-e differences. Hail will likely be
tough to come by, but a few stones to quarter size are possible.
At this point the tornado risk is on the low side given expected
0-3km shear vector orientation and strength. That said, we do have
multiple boundaries in place and line interactions are possible.
As a result, will continue with a few tornadoes possible.

Additional activity is expected tonight as another MCS looks to
develop from convection refiring over KS/OK. This will pose yet
another wind risk. If this does materialize as expected, a flash
flood watch will need to be considered.

.LONG TERM...(Friday through Wednesday)
Issued at 418 AM CDT THU JUN 5 2014

As has been advertised, Friday through (at least) the weekend will
feature a very active weather pattern. Shortwaves will pass
through a largely zonal flow in periodic fashion. 00z suite of
model agrees with the overall pattern in general. The devil, of
course, will be in the mesoscale details with respect to exact
positioning of the synoptic scale front and shear/instability
profiles.

Bottom line timing from 00z models. Scattered showers/storms are
expected to redevelop during the heat of the day Friday. A
convective complex passage Saturday (originating from the central
Plains). Additional thunderstorm complexes are possible Saturday
night into Sunday, although trust in details at this juncture is
low.

Heading into next week, the ECMWF and GEM produce a cutoff low
over the Midwest during the first half of the week. This will keep
our area unsettled with additional rainfall possible. The GFS is
an outlier keeping the pattern progressive. The current forecast
sides with the cutoff low. Temperatures will remain seasonable
from Friday through the middle of next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 620 AM CDT THU JUN 5 2014

The region is in a lull between storm systems with VFR ceilings at
the KSGF and KJLN terminals. Some areas of fog were impacting
portions of the area with MVFR to IFR visibilities noted at KBBG.
A severe storm system is expected to move across the region this
morning and into the early afternoon with MVFR to IFR visibilities
and strong gusty winds in storms.

Additional storms are expected to develop during the evening and
overnight with MVFR to IFR flight conditions expected as rain and
fog develop once again.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...Hatch
Hazardous weather outlook, Jun 5, 5:52 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 AM CDT THU JUN 5 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
552 AM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  LIMITED TO ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE FROM CENTRAL INTO
  EASTERN KANSAS THIS MORNING. IT IS EXPECTED THAT THESE
  THUNDERSTORMS WILL CONGEAL INTO A SQUALL LINE AND ACCELERATE TO
  THE SOUTHEAST. THIS SQUALL LINE WILL BE CAPABLE OF PRODUCING
  DAMAGING WIND GUSTS TO 70 MPH...HAIL TO THE SIZE OF QUARTERS AND
  A FEW TORNADOES. LOCALIZED AREAS OF EVEN STRONGER WIND GUSTS ARE
  POSSIBLE. THIS LINE OF STORMS WILL REACH EXTREME SOUTHEASTERN
  KANSAS AROUND OR AFTER 8 AM...MOVE INTO MISSOURI AROUND OR JUST
  AFTER 9 AM...REACH THE HIGHWAY 65 CORRIDOR AFTER 10 AM AND MOVE
  INTO SOUTH CENTRAL MISSOURI BY MIDDAY.

  ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE THIS EVENING
  INTO THE OVERNIGHT HOURS. THERE IS A CONDITIONAL RISK FOR SEVERE
  WEATHER WITH THIS ACTIVITY WITH DAMAGING WIND GUSTS AND LARGE
  HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  PERIODIC ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY.
  STRONG TO SEVERE STORMS WILL BE POSSIBLE AT TIMES. AREAS OF
  HEAVY RAIN AND POSSIBLE FLOODING WILL BE A CONCERN DEPENDING ON
  THE TRACK AND EVOLUTION OF EACH INDIVIDUAL THUNDERSTORM COMPLEX
  OR LINE OF STORMS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED IN THE NEXT THREE HOURS FOR
  EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. SPOTTER
  ACTIVATION WILL BE NEEDED FOR THE REMAINDER OF THE MISSOURI
  OZARKS FROM LATE THIS MORNING INTO EARLY THIS AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Jun 5, 8:57 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     TSTM WND GST     4 N JOPLIN              37.14N 94.51W
06/05/2014  M0 MPH           JASPER             MO   ASOS

            ASOS MEASURED 64 MPH WIND GUST AT JOPLIN AIRPORT

&&

RKARDELL
Local storm report, Jun 5, 9:03 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     TSTM WND DMG     2 SE JOPLIN             37.06N 94.49W
06/05/2014                   JASPER             MO   AMATEUR RADIO

            LIMBS DOWN ESTIMATED 60 MPH WINDS.

&&

RKARDELL
Local storm report, Jun 5, 9:04 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     TSTM WND GST     4 N JOPLIN              37.14N 94.51W
06/05/2014  M64.00 MPH       JASPER             MO   ASOS

            ASOS MEASURED 64 MPH WIND GUST AT JOPLIN AIRPORT

&&

RKARDELL
Local storm report, Jun 5, 9:05 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     TSTM WND GST     CARL JUNCTION           37.18N 94.57W
06/05/2014  E0.00 MPH        JASPER             MO   TRAINED SPOTTER

            SPOTTER ESTIMATED 60 MPH WINDS. NUMEROUS TREES DOWN.

&&

RKARDELL
Local storm report, Jun 5, 9:23 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     TSTM WND GST     4 S JOPLIN              37.03N 94.51W
06/05/2014  E0 MPH           NEWTON             MO   AMATEUR RADIO

            SPOTTER ESTIMATES WINDS UP TO 60 MPH.

&&

RKARDELL
Local storm report, Jun 5, 9:25 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     TSTM WND GST     CARL JUNCTION           37.18N 94.57W
06/05/2014  E60.00 MPH       JASPER             MO   TRAINED SPOTTER

            SPOTTER ESTIMATED 60 MPH WINDS. NUMEROUS TREES DOWN.

&&

RKARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:30 PM CDTSpecial Weather StatementSGFShannon45 min
Jun 4, 8:44 PM CDTSpecial Weather StatementSGFDade31 min
Jun 4, 9:07 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk38 min
Jun 4, 9:15 PM CDTAreal Flood AdvisorySGFDent, Shannon, Texas6 hr
Jun 4, 9:34 PM CDTSpecial Weather StatementSGFShannon41 min
Jun 4, 9:40 PM CDTSevere Thunderstorm WarningSGFShannon50 min
Jun 4, 9:45 PM CDTSpecial Weather StatementSGFGreene45 min
Jun 4, 9:52 PM CDTAreal Flood AdvisorySGFShannon, Texas5 hr
Jun 4, 10:18 PM CDTSpecial Weather StatementSGFLawrence42 min
Jun 4, 10:27 PM CDTSpecial Weather StatementSGFOregon48 min
Jun 4, 10:46 PM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper, Lawrence6 hr
Jun 4, 10:56 PM CDTSevere Thunderstorm WarningSGFLawrence49 min
Jun 4, 11:24 PM CDTSpecial Weather StatementSGFChristian36 min
Jun 4, 11:40 PM CDTSpecial Weather StatementSGFShannon50 min
Jun 4, 11:58 PM CDTSpecial Weather StatementSGFLawrence47 min
Jun 5, 12:37 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone23 min
Jun 5, 1:18 AM CDTSpecial Weather StatementSGFJasper27 min
Jun 5, 1:22 AM CDTSpecial Weather StatementSGFStone23 min
Jun 5, 1:31 AM CDTSevere Thunderstorm WarningSGFJasper, Lawrence44 min
Jun 5, 1:50 AM CDTAreal Flood WarningSGFJasper, Lawrence6 hr
Jun 5, 2:01 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton44 min
Jun 5, 2:02 AM CDTSpecial Weather StatementSGFTaney28 min
Jun 5, 2:16 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone44 min
Jun 5, 2:53 AM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney40 min
Jun 5, 3:24 AM CDTSpecial Weather StatementSGFOregon51 min
Jun 5, 3:45 AM CDTFlash Flood WarningSGFJasper, Lawrence4 hr
Jun 5, 3:52 AM CDTSevere Thunderstorm WarningSGFOregon26 min
Jun 5, 3:54 AM CDTSpecial Weather StatementSGFJasper36 min
Jun 5, 7:51 AM CDTFlash Flood WarningSGFJasper, Lawrence6 hr
Jun 5, 7:56 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon49 min
Jun 5, 8:27 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton63 min
Jun 5, 8:41 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton64 min
Jun 5, 8:45 AM CDTSevere Thunderstorm WarningSGFBarton, Dade60 min
Jun 5, 9:00 AM CDTSevere Thunderstorm WarningSGFLawrence60 min
Jun 5, 9:15 AM CDTSevere Thunderstorm WarningSGFBarry50 min
Jun 5, 9:27 AM CDTRiver Flood WarningSGFJasper62 hr
Jun 5, 9:28 AM CDTSevere Thunderstorm WarningSGFGreene62 min
Jun 5, 9:29 AM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 5, 9:30 AM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney60 min
Jun 5, 10:09 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Webster, Wright66 min
Jun 5, 10:14 AM CDTAreal Flood AdvisorySGFGreene3 hr
Jun 5, 10:22 AM CDTFlash Flood WarningSGFDade, Jasper, Lawrence4 hr
Jun 5, 10:29 AM CDTSevere Thunderstorm WarningSGFTaney23 min
Jun 5, 10:48 AM CDTSevere Thunderstorm WarningSGFHowell57 min
Jun 5, 11:17 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark17 min
Jun 5, 11:31 AM CDTSevere Thunderstorm WarningSGFOregon59 min
Jun 5, 11:47 AM CDTSevere Thunderstorm WarningSGFHowell17 min
Jun 5, 12:51 PM CDTAreal Flood WarningSGFBarton, Dade, Jasper, Lawrence, Vernon3 hr
Jun 5, 3:30 PM CDTFlash Flood WatchSGFBarry, Barton, Cedar, Christian, Dade, Dallas and 19 more4 days
Jun 5, 3:55 PM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper, Lawrence, Vernon18 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.